Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Lock, Michael and Viaclovsky, Jeff 2016. Quotient singularities, eta invariants, and self-dual metrics. Geometry & Topology, Vol. 20, Issue. 3, p. 1773.

    Chen, Bing-Long and Huang, Xian-Tao 2015. Path-connectedness of the moduli spaces of metrics with positive isotropic curvature on four-manifolds. Mathematische Annalen,

    Ge, Jianquan and Radeschi, Marco 2015. Differentiable classification of 4-manifolds with singular Riemannian foliations. Mathematische Annalen, Vol. 363, Issue. 1-2, p. 525.

    Kalliongis, John and Ohashi, Ryo 2014. Classifying non-splitting fiber preserving actions on prism manifolds. Topology and its Applications, Vol. 178, p. 200.

    Kehagias, Alex and Russo, Jorge G. 2013. Global supersymmetry on curved spaces in various dimensions. Nuclear Physics B, Vol. 873, Issue. 1, p. 116.

    Viaclovsky, J. A. 2012. An Index Theorem on Anti-Self-Dual Orbifolds. International Mathematics Research Notices,

    Sun, Hongbin 2010. Degree ±1 self-maps and self-homeomorphisms on prime 3-manifolds. Algebraic & Geometric Topology, Vol. 10, Issue. 2, p. 867.

  • Journal of the London Mathematical Society, Volume 65, Issue 1
  • February 2002, pp. 167-182


  • DOI:
  • Published online: 01 March 2002

The closed 3-manifolds of constant positive curvature were classified long ago by Seifert and Threlfall. Using well-known information about the orthogonal group O(4), their full isometry groups Isom(M) are calculated. It is determined which elliptic 3-manifolds admit Seifert fiberings that are invariant under all isometries, and it is verified that the inclusion of Isom(M) to Diff(M) is a bijection on path components.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *